# SDR SWAA2022022522474

- Difficulty date: November 28, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N268WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32524
- Aircraft time: 41,300 hours, 24,539 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER T/E SHELF PANEL JUST AFT OF PYLON; BULB SEAL RETAINER ANGLE ON FWD UPPER SIDE; CRACKED. / REMOVED AND REPLACED BULB SEAL RETAINER ANGLE IAW SRM 51-40-02.
